Oh my! That is scary... I am so sorry you are dealing with this.. But i can relate, to the doctors thinking you are crazy..:( ITs a life and death situation for us, but noone is (dr that is) helping ! Have you taken an mri? It might help some..i got my mri done, after i experienced loss of sensation, after having these parasites there for so long..so i just told them the symptoms, and did not tell them what i had thought( for they would think i m crazy) and got an mri, year later..! But finally when the results showed some spots, i went to a doctor and told him what i had thought(parasties)..and he ordered stool tests, but it said negative..so did my endoscopy. But the endoscopy showed a lot of inflammation,and tenderness..They then diagnosed me with gastritis, and was given pills for that..So the dr. dont think its related.. but i know it is..and now that its in my brain and doing damage, i got despertate..as my mri is in January..stil a while a way.. So i decided to also self treat..! But albendazole, though it works i;m sure, has many scary side effects like brain inflammation..swelling..cysts can burst..etc.. I have to go in to work later, and its scary worrying about this..after you taken the drug! I wish you well , and hope that it will work for you..please be careful also!! Did you find the albendazole helped? I found it helped some, made my symptoms in my brain also less..(movement) but..i have yet to take it again..
I know what you mean..its crazy living with them inside your brain..!!
p.s. what symptoms made you go into the er?